IJPAM: Volume 21, No. 1 (2005)

NEW SOLITON-LIKE SOLUTIONS FOR
GENERALIZED STOCHASTIC KdV EQUATION

Wa Gao
Department of Basic Courses
Inner Mongolia Finance and Economics College
Hohhot, Inner Mongolia, 010051, P.R. CHINA
e-mail: gw_570222@sohu.com


Abstract.In this paper, by using Hermite transformation, generalized Wick-type stochastic KdV equation is researched. Some soliton-like solutions are obtained via extended tanh method and Hermite transformation.

Received: April 5, 2005

AMS Subject Classification: 47J35, 34G20, 35K90

Key Words and Phrases: generalized stochastic KdV equation, stochastic explicit solution, white noise, extended tanh method, Hermite transformation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 21
Issue: 1